Abstract and Applied Analysis

On the Domain of the Triangle A ( λ ) on the Spaces of Null, Convergent, and Bounded Sequences

Naim L. Braha and Feyzi Başar

Full-text: Open access

Abstract

We introduce the spaces of A ( λ ) -null, A ( λ ) -convergent, and A ( λ ) -bounded sequences. We examine some topological properties of the spaces and give some inclusion relations concerning these sequence spaces. Furthermore, we compute α -, β -, and γ -duals of these spaces. Finally, we characterize some classes of matrix transformations from the spaces of A ( λ ) -bounded and A ( λ ) -convergent sequences to the spaces of bounded, almost convergent, almost null, and convergent sequences and present a Steinhaus type theorem.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 476363, 9 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393511912

Digital Object Identifier
doi:10.1155/2013/476363

Mathematical Reviews number (MathSciNet)
MR3064395

Zentralblatt MATH identifier
1303.40003

Citation

Braha, Naim L.; Başar, Feyzi. On the Domain of the Triangle $A\left(\lambda \right)$ on the Spaces of Null, Convergent, and Bounded Sequences. Abstr. Appl. Anal. 2013 (2013), Article ID 476363, 9 pages. doi:10.1155/2013/476363. https://projecteuclid.org/euclid.aaa/1393511912


Export citation

References

  • N. L. Braha, “A new class of sequences related to the ${l}_{p}$ spaces defined by sequences of Orlicz functions,” Journal of Inequalities and Applications, vol. 2011, Article ID 539745, 10 pages, 2011.
  • M. Mursaleen and A. K. Noman, “On the spaces of $\lambda $-convergent and bounded sequences,” Thai Journal of Mathematics, vol. 8, no. 2, pp. 311–329, 2010.
  • M. Stieglitz and H. Tietz, “Matrixtransformationen von folgenräumen. Eine ergebnisübersicht,” Mathematische Zeitschrift, vol. 154, no. 1, pp. 1–16, 1977.
  • E. Malkowsky and E. Savaş, “Matrix transformations between sequence spaces of generalized weighted means,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 333–345, 2004.
  • N. L. Braha and T. Mansour, “On $\Lambda ^{2}$-strong convergence of numerical sequences and Fourier series,” Acta Mathematica Hungarica, 2013.
  • A. Wilansky, Summability Through Functional Analysis, vol. 85 of North-Holland Mathematics Studies, Elsevier, New York, NY, USA, 1984.
  • F. Başar, Summability Theory and Its Applications, Monographs, Bentham Science Publishers E-books, \.Istanbul, Turkey, 2012.
  • G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, pp. 167–190, 1948.
  • J. P. Duran, “Infinite matrices and almost-convergence,” Mathematische Zeitschrift, vol. 128, pp. 75–83, 1972.
  • J. P. King, “Almost summable sequences,” Proceedings of the American Mathematical Society, vol. 17, pp. 1219–1225, 1966.
  • F. Başar and B. Altay, “On the space of sequences of $p$-bounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 136–147, 2003.
  • B. Altay, F. Başar, and M. Mursaleen, “On the Euler sequence spaces which include the spaces ${\ell }_{p}$ and ${\ell }_{\infty }$\emphI,” Information Sciences, vol. 176, no. 10, pp. 1450–1462, 2006.
  • P. N. Ng and P. Y. Lee, “Cesàro sequence spaces of non-absolute type,” Commentationes Mathematicae. Prace Matematyczne, vol. 20, no. 2, pp. 429–433, 1978.
  • B. Altay and F. Başar, “On the paranormed Riesz sequence spaces of non-absolute type,” Southeast Asian Bulletin of Mathematics, vol. 26, no. 5, pp. 701–715, 2003.
  • H. K\izmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981.
  • B. Altay and F. Başar, “Some Euler sequence spaces of nonabsolute type,” Ukrainian Mathematical Journal , vol. 57, no. 1, pp. 1–17, 2005.
  • M. Şengönül and F. Başar, “Some new Cesàro sequence spaces of non-absolute type which include the spaces ${c}_{0}$ and $c$,” Soochow Journal of Mathematics, vol. 31, no. 1, pp. 107–119, 2005.
  • B. Altay and F. Başar, “Some paranormed Riesz sequence spaces of non-absolute type,” Southeast Asian Bulletin of Mathematics, vol. 30, no. 4, pp. 591–608, 2006.
  • F. Başar and M. Kirişçi, “Almost convergence and generalized difference matrix,” Computers & Mathematics with Applications, vol. 61, no. 3, pp. 602–611, 2011.
  • K. Kayaduman and K. Şengönül, “The spaces of Cesàro almost convergent sequences and core theorems,” Acta Mathematica Scientia B, vol. 32, no. 6, pp. 2265–2278, 2012.
  • A. Sönmez, “Almost convergence and triple band matrix,” Mathematical and Computer Modelling, vol. 57, no. 9-10, pp. 2393–2402, 2013.
  • M. Mursaleen and A. K. Noman, “On some new sequence spaces of non-absolute type related to the spaces ${\ell }_{p}$ and ${\ell }_{\infty }$\emphI,” Filomat, vol. 25, no. 2, pp. 33–51, 2011.
  • M. Mursaleen and A. K. Noman, “On some new sequence spaces of non-absolute type related to the spaces ${\ell }_{p}$ and ${\ell }_{\infty }$II,” Mathematical Communications, vol. 16, no. 2, pp. 383–398, 2011.
  • E. Malkowsky and V. Rakočević, “Measure of noncompactness of linear operators between spaces of sequences that are $(\overline{N},q)$ summable or bounded,” Czechoslovak Mathematical Journal, vol. 51, no. 3, pp. 505–522, 2001.
  • A. Sönmez and F. Başar, “Generalized difference spaces of non-absolute type of convergent and null sequences,” Abstract and Applied Analysis, vol. 2012, Article ID 435076, 20 pages, 2012.
  • M. Mursaleen and A. K. Noman, “On some new difference sequence spaces of non-absolute type,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 603–617, 2010.
  • B. Altay and F. Başar, “The fine spectrum and the matrix domain of the difference operator $\Delta $ on the sequence space ${\ell }_{p}$, $0<p<1$,” Communications in Mathematical Analysis, vol. 2, no. 2, pp. 1–11, 2007.